Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 693–708 (Mi zvmmf3447)  

This article is cited in 2 scientific papers (total in 2 papers)

A variational-difference method of solving problems with functionals of linear growth

S. I. Repin

Leningrad

Full text: PDF file (1573 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 35–46

Bibliographic databases:

UDC: 519.6:517.97
MSC: Primary 65K10; Secondary 49M30, 74S30, 49Q05
Received: 04.12.1987
Revised: 02.02.1989

Citation: S. I. Repin, “A variational-difference method of solving problems with functionals of linear growth”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 693–708; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 35–46

Citation in format AMSBIB
\Bibitem{Rep89}
\by S.~I.~Repin
\paper A variational-difference method of solving problems with functionals of linear growth
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 693--708
\mathnet{http://mi.mathnet.ru/zvmmf3447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005091}
\zmath{https://zbmath.org/?q=an:0708.65066}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 35--46
\crossref{https://doi.org/10.1016/0041-5553(89)90145-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3447
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Brigadnov, “Existence theorems for boundary-value problems of hyperelasticity”, Sb. Math., 187:1 (1996), 1–14  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. J. Math. Sci. (N. Y.), 166:1 (2010), 75–85  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:136
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021